# SDR CALA0200322

- Difficulty date: May 29, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 20,110 hours, 6,033 cycles
- Engine: Rroyce RB211535E4
- Engine time: 22,246 hours, 4,953 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Pressure Switch
- Part number: ETPU10002C
- Part serial: BX39313
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 22,246 hours, 4,953 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

THE NR 1 ENGINE FLAMED OUT ON APPROACH TO EWR AT 5,000 FEET.  THE ENGINE WAS SUCCESSFULLY RESTARTED WITHIN ONE MINUTE.  THE AIRCRAFT LANDED AT EWR WITHOUT INCIDENT.  THE EEC AND BVCU WERE BITE TESTED IAW MM 73-21-00 AND 75-32-01 AND NO FAULTS WERE FOUND.  A TPU BITE TEST FOUND THE UNIT AT FAULT.  THE TPU WAS REMOVED AND REPLACED IAW MM 75-32-15 AND OPERATIONAL CHECKS WERE GOOD.
